MAUDE Adverse Event Report: CAREFUSION MICROBORE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION MICROBORE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number 10010570
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.The event reportedly occurred in the nicu; therefore it is presumed the patient was a neonate.Concomitant medical products: microclave, swab cap; peripheral iv, therapy date : (b)(6) 2018.
 
Event or Problem Description
The customer reported a leak on the side of the filter extension set of unspecified fluids when administrating an iv push.The facility went live a couple of months with the filter set however in the past 2 weeks the nicu has noticed several filter extension set complaints.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of a leak was confirmed.Visual inspection of the set showed no damage or any anomalies.Closer inspection under magnification showed traces of insufficient solvent at the engagement of the filter outlet and the tubing.The tubing was measured and found to be within specification.The root cause of the leaking is insufficient solvent at the engagement between the filter outlet and the tubing.

Brand Name
MICROBORE EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8242103
Report Number9616066-2019-00053
Device Sequence Number2125228
Product Code FPA
UDI-Device Identifier10885403233500
UDI-Public10885403233500
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10010570
Device Catalogue Number10010570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,SYR TUBE,8110,SYRINGE, TD (B)(6) 2018